Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
J Fr Ophtalmol. 2000 May;23(5):494-7.

[Birdshot chorioretinopathy associated with tamoxifen retinal toxicity].

[Article in French]

Author information

  • 1Service d'Ophtalmologie, CHR N.D, de Bonsecours, 1 place Ph. de Vigneulles, 57038 Metz cedex 1.

Abstract

We report a case of Birdshot retinochoroidopathy associated with ocular toxicity due to tamoxifen. Adverse drug effects were suspected due to the presence of yellow-white dots in the paramacular region and the fovea and by modifications of the retinal epithelial pigments. Ocular toxicity should be suspected as it may be reversible if recognized and stopped early. Other adverse ocular effects are described and the pathogenic mechanism of tamoxifen retinopathy analyzed.

PMID:
10844311
[PubMed - indexed for MEDLINE]
Free full text
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Icon for Masson (France)
    Loading ...
    Write to the Help Desk